# SDR UIEA2011121900722

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 53,963 hours, 8,086 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Control Panel
- Condition: Failed
- Location: Etl
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LIGHTS ON ETL REMOTE PANEL FLASHING.  REMOVED AND INSTALLED  ETL REMOTE PANEL IAW AMM 23-24-01 OPS CHECKED GOOD.
